The Open UniversitySkip to content

The dual frequency radio-frequency sheath revisited

Franklin, R. N. (2003). The dual frequency radio-frequency sheath revisited. Journal of Physics D: Applied Physics, 36(21) pp. 2660–2661.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


A recent paper (Riboche et al 2003) gave a treatment of this problem as a generalization of earlier work by Lieberman (1988). The expressions produced are intrinsically complicated and there is a natural tendency to resort to numerical methods at an early stage. This note adopts an alternative approach and seeks to evaluate the integrals concerned in a systematic manner so as to obtain analytical expressions, albeit approximations, but ones with known accuracy.

Item Type: Journal Article
ISSN: 1361-6463
Academic Unit/Department: Science > Physical Sciences
Item ID: 7976
Depositing User: Tracey Moore
Date Deposited: 12 Jun 2007
Last Modified: 19 Apr 2013 08:14
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340